Volume 11, issue 3 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 20
Issue 4, 1807–2438
Issue 3, 1257–1806
Issue 2, 629–1255
Issue 1, 1–627

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Subscriptions
Author Index
To Appear
Contacts
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
$6j$–symbols, hyperbolic structures and the volume conjecture

Francesco Costantino

Geometry & Topology 11 (2007) 1831–1854

arXiv: math.GT/0611399

Abstract

We compute the asymptotical growth rate of a large family of Uq(sl2) 6j–symbols and we interpret our results in geometric terms by relating them to volumes of hyperbolic truncated tetrahedra. We address a question which is strictly related with S Gukov’s generalized volume conjecture and deals with the case of hyperbolic links in connected sums of S2 × S1. We answer this question for the infinite family of fundamental shadow links.
Corrections  The paper was republished with corrections on 19 October 2007.

Keywords
Jones polynomial, volume conjecture, hyperbolic volume, $6j$–symbol, quantum invariant
Mathematical Subject Classification 2000
Primary: 57M27
Secondary: 57M50
References
Forward citations
Publication
Received: 15 January 2007
Revised: 24 August 2007
Accepted: 25 July 2007
Published: 24 September 2007
Proposed: Walter Neumann
Seconded: Joan Birman, Cameron Gordon
Authors
Francesco Costantino
7, Rue René Descartes IRMA
Strasbourg 67000
France